Cohomologies of n-simplex relationsстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 28 октября 2016 г.

Работа с статьей


[1] Корепанов И. Г., Талалаев Д. В., Шарыгин Г. И. Cohomologies of n-simplex relations // Mathematical Proceedings of the Cambridge Philosophical Society. — 2016. — Vol. 161, no. 2. — P. 203–222. A theory of (co)homologies related to set-theoretic n-simplex relations is constructed in analogy with the known quandle and Yang–Baxter (co)homologies, with emphasis made on the tetrahedron case. In particular, this permits us to generalise Hietarinta's idea of “permutation-type” solutions to the quantum (or “tensor”) n-simplex equations. Explicit examples of solutions to the tetrahedron equation involving nontrivial cocycles are presented. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть